Algebraic systems whose elementary theory is compatible with
Algebra i logika, Tome 22 (1983) no. 6, pp. 599-607
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_6_a0,
author = {V. A. Baranskii},
title = {Algebraic systems whose elementary theory is compatible with},
journal = {Algebra i logika},
pages = {599--607},
year = {1983},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_6_a0/}
}
V. A. Baranskii. Algebraic systems whose elementary theory is compatible with. Algebra i logika, Tome 22 (1983) no. 6, pp. 599-607. http://geodesic.mathdoc.fr/item/AL_1983_22_6_a0/